Skip Navigation

Opdivo

Hi, I'm CHESTER C G.

I take Opdivo once a month. Side effects are crusty eyes, skin itch, and sore joints and muscles. Does anyone else have these reactions?

  • Post #1
  • Sun Feb 2, 2020
Hi, I'm silvo6

I am on Opdivo and have had the joint and muscle pain. So bad that I had to stop for 8 weeks and went on steroids. What amazing relief, however can’t fight the bloody cancer without it. So back on it for the past 4 months. On 10 mg of a steroid, and infusions are every 2 weeks instead of once a month both have made a big difference on my tolerating it so far….

  • Post #2
  • Sun Feb 2, 2020

I have undergone Opdivo infusion every two weeks the past eight months. I occasionally experience an itchy rash. Itchy eyes are the predominant side effect. I use antihistamine eye drops which provide minor relief.

  • Post #3
  • Mon Feb 3, 2020
Hi, I'm Neal B.

I have been on Opdivo every 30 days for 6 months, immuno therapy trial . Side affects appear to be rash and itchy skin, blotchy skin and join pain (knees, hips and low back. And weakness in the legs. I work out every other day ride a stationary bike hard for 30 minutes, no problem, but walking to my car ,50 yards away ,is difficult.
If you watch the ads on TV for addressing skin problems and arthritis, they warn against other diseases because those drugs work by weakening the immune system. My take , if you are stimulating your immune system to fight cancer, you are likely to cause skin problems and joint pain.

Hopefully when I done in 6 months it will resolve itself but I’m not going to bet the ranch on that. Good luck to all with similar problems.

  • Post #4
  • Mon Feb 3, 2020
Hi, I'm Mark J L.

I’ve been on Opdivo for over 3.5 years. First 2.5 were every 2 weeks, now once a month. I’ve had really no side effects and get full dose. I’ve been on chemotherapy since ‘09, so I’ve been through the list with some effect. Recently had back surgery as a result of the loss of calcium to bones, white hair, and some other side effects. Opdivo so far has been the easiest I’ve had to weather. I have also had radiation and surgery.

  • Post #5
  • Sat Feb 8, 2020
Hi, I'm JACK A D.

I was on Opdivo for a year and developed severe itch and an eczema-like rash. I have been off the drug for just over a year and the itch/rash continued. A month ago I started Singulair, a leukotriene inhibitor, and the relief is substantially better. Results were seen after 2-3 days. Singulair is not a steroid. Its primary use is in asthma. Check with your doctors.

  • Post #6
  • Sun Feb 9, 2020
Hi, I'm fmbill

I had been on Opdivo for 2 yaers. Treatment is now over. Scans all look good. Never had chemo., went straight to Opdiivo. Had gone to Houston TX for operation by Dr. Sugerbaker, leader in mesothilioma treatment. Op was aborted, tumer too close to heart. However the Opdivo had a positive affect on the biopsies taken during he Op. Had many side affects bit weathered them all. Now being closely watched /fingers crossed.

  • Post #7
  • Thu Feb 13, 2020
I'm MICHAEL M., and I'm a survivor of Other Cancer

I have recurrent Renal Cell, lost left kidney in 2017. Awaiting surgery on 2/24 to have thyroid removed starting immune therapy on 3/16 for 12 months.. This group will be helpful.. Thanks

  • Post #8
  • Sun Feb 16, 2020
Hi, I'm Almeda

I have been on Opdivo for renal cancer for about 6 months ever 2 weeks with no side effects. I got Tendonitis in my arm and have been taking a half dropper of Cannibis Oil every day with great success. I recommend it for muscle aches and joint pain.

  • Post #9
  • Sun Feb 23, 2020

Add to Discussion

Sign in or Join (free) to add to this discussion. Add to this discussion